MAUDE Adverse Event Report: VYAIRE MEDICAL. AIRLIFE TRI-FLO SUCTION CATHETER; CATHETERS, SUCTION, TRACHEOBROCHIAL

VYAIRE MEDICAL. AIRLIFE TRI-FLO SUCTION CATHETER; CATHETERS, SUCTION, TRACHEOBROCHIAL
Model Number AIRLIFE TRI-FLO SUCTION CATHETER
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, vyaire has not received the suspect device for evaluation, a complete investigation of the defect reported by the customer could not be performed and no root cause could be determined.No further evaluation can be completed at this time.
 
Event or Problem Description
The customer reported that the airlife tri-flo suction catheter are not even hollowed out properly to be able to create suction.The issue occur while use on a (b)(6)-year-old tracheostomy and gastrostomy tube dependent patient which almost taken saline into his lungs.The customer confirmed that there was no patient harm.

Brand Name
AIRLIFE TRI-FLO SUCTION CATHETER
Common Device Name
CATHETERS, SUCTION, TRACHEOBROCHIAL
Manufacturer (Section D)
VYAIRE MEDICAL.
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9772030
Report Number8030673-2020-00084
Device Sequence Number11551726
Product Code BSY
UDI-Device Identifier10190752145566
UDI-Public(01)10190752145566(11)20190110(10)0004072275
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE TRI-FLO SUCTION CATHETER
Device Catalogue NumberT64C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age1 YR